# SDR P5CA9600148

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B1534017
- Condition: Missing
- Location: Ws 1116
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING PANEL DEPARTED IN FLIGHT, CONTINUED WITHOUT ANY DIFFICULTIES.  MISSING PANEL LOCATION, INBOARD OF LEADING EDGE STA 1116, APPROX 3 FT BY 4 FT.  ALL FASTENERS STILL INSTALLED.  TEMPORARY PANEL FABRICATED FOR FERRY FLIGHT TO NEW YORK.  PANEL REPLACED IN NEW YORK IAW SRM 51-30-02.
